# SDR SIMA20170912001

- Difficulty date: September 12, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 32,569 hours, 28,421 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS FOR A LAVATORY SMOKE INDICATION AT 500 FT.  F/A INDICATED SMOKE AT ROWS 12 - 18 THAT QUICKLY DISSIPATED.  PERFORMED ETN -EM-72-034. FOUND SOURCE OF SMOKE TO BE THE NR 2 ENGINE.  R & R THE NR 2 ENGINE IAW W/C 71-000-00. ALL LEAKS AND OPS CHECKED GOOD.
